Generalized Yangians and their Poisson counterparts - Université Polytechnique des Hauts-de-France Access content directly
Journal Articles Theoretical and Mathematical Physics Year : 2017

Generalized Yangians and their Poisson counterparts


By generalized Yangians, we mean Yangian-like algebras of two different classes. One class comprises the previously introduced so-called braided Yangians. Braided Yangians have properties similar to those of the reflection equation algebra. Generalized Yangians of the second class, RTT-type Yangians, are defined by the same formulas as the usual Yangians but with other quantum R-matrices. If such an R-matrix is the simplest trigonometric R-matrix, then the corresponding RTT-type Yangian is called a q-Yangian. We claim that each generalized Yangian is a deformation of the commutative algebra Sym(gl(m)[t −1]) if the corresponding R-matrix is a deformation of the flip operator. We give the explicit form of the corresponding Poisson brackets.

Dates and versions

hal-03172948 , version 1 (18-03-2021)



Dimitri Gurevich, Pavel Saponov. Generalized Yangians and their Poisson counterparts. Theoretical and Mathematical Physics, 2017, 192 (3), pp.1243 - 1257. ⟨10.1134/S004057791709001X⟩. ⟨hal-03172948⟩
15 View
0 Download



Gmail Facebook Twitter LinkedIn More